www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author DUMORTIER, Freddy

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 20 of 90
TitleTypeIssue Date
Abelian integrals and limit cycles
JOURNAL OF DIFFERENTIAL EQUATIONS, 227(1). p. 116-165
Journal Contribution2006
ABOUT THE UNFOLDING OF A HOPF-ZERO SINGULARITY
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 33 (10), p. 4435-4471
Journal Contribution2013
A degenerate singularity generating geometric lorenz attractors
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 15. p. 833-856
Journal Contribution1995
A geometric approach to bistable front propagation in scalar reaction-diffusion equations with cut-off
PHYSICA D-NONLINEAR PHENOMENA, 239(20-22). p. 1984-1999
Journal Contribution2010
Algebraic curves of maximal cyclicity
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 140. p. 47-70
Journal Contribution2006
Alien limit cycles in Lienard equations
JOURNAL OF DIFFERENTIAL EQUATIONS, 254 (3), p. 1582-1600
Journal Contribution2013
Alien limit cycles in rigid unfoldings of a Hamiltonian 2-saddle cycle
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 6(1). p. 1-21
Journal Contribution2007
Alien limit cycles near a Hamiltonian 2-saddle cycle
COMPTES RENDUS MATHEMATIQUE, 340(8). p. 587-592
Journal Contribution2005
Asymptotic phase and invariant foliations near periodic orbits
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 134(10). p. 2989-2996
Journal Contribution2006
Bifurcation of relaxation oscillations in dimension two
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 19(4). p. 631-674
Journal Contribution2007
Bifurcations of cuspidal loops
NONLINEARITY, 10(6). p. 1369-1408
Journal Contribution1997
BIFURCATIONS OF MULTIPLE RELAXATION OSCILLATIONS IN POLYNOMIAL LIENARD EQUATIONS
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 139(6). p. 2073-2085
Journal Contribution2011
Birth of canard cycles
Discrete and Continuous Dynamical Systems. Series S, 4. p. 723-781
Journal Contribution2009
Canard cycles and center manifolds
Memoirs of the American Mathematical Society, 577
Journal Contribution1996
Canard cycles in the presence of slow dynamics with singularities
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 138. p. 265-299
Journal Contribution2008
Canard cycles with two breaking parameters
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 17(4). p. 787-806
Journal Contribution2007
Canard cycles with two breaking parameters (vol 17, pg 787, 2007)
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 22(3). p. 816-816
Journal Contribution2008
Canard-cycle transition at a fast-fast passage through a jump point
COMPTES RENDUS MATHEMATIQUE, 352(1). p. 27-30
Journal Contribution2014
Canard cycle transition at a slow-fast passage through a jump point
Preprint2013
Canard cycle transition at a slow-fast passage through a jump point
COMPTES RENDUS MATHEMATIQUE, 352 (4), p. 317-320
Journal Contribution2014
Showing results 1 to 20 of 90